# SDR DALA2016072205493

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 54,185 hours, 21,651 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Location: Ram Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT PACK LIGHT ILLUMINATED WITH REPORTS OF SMOKE IN THE COCKPIT.  AIRCRAFT RETURNED TO DEPARTURE.   MAINTENANCE RAN LEFT ENGINE FOR 30 MINUTES. NO LEAKS OR ODORS DETECTED. FOUND LEFT RAM AIR MOD BREAKER OPEN. RESET SAME. WIRING CHECKED GOOD. RAM AIR ACTUATOR INOPERATIVE.  MAINTENANCE REPLACED THE LEFT PACK RAM AIR DOOR ACTUATOR IAW AMM 21-51.
